# SDR DALA2024012301017

- Difficulty date: January 23, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 80,609 hours, 10,594 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 AD/MTC TASK-EMPENNAGE - REQUEST REMOVAL OF THE TRIMMABLE HORIZONTAL STABILIZER FRONT SPAR CENTER BOX ACCESS PANELS 319AL, 319BL, 319AR, 319DR FOR INSPECTION. CORRECTIVE ACTION: R/R OF PANELS PER A330 AMM 55-11-14. INSPECTION NRC 300-011 COMPLIED WITH. (0167718)
